English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26992/38793
Visitors : 2386027      Online Users : 26
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/27816

Title: Limit distribution of the number of consecutive records
Authors: Hua-Huai Chern;Hsien-Kuei Hwang
Contributors: NTOU:Department of Computer Science and Engineering
Keywords: records;limit laws
Date: 2004
Issue Date: 2011-10-21T02:34:07Z
Publisher: Random Structures and Algorithms
Abstract: Abstract:A succinct series expression is derived for describing the limit distribution of the number of times r consecutive elements are all records (in a sequence of independent and identically distributed random variables with a common continuous distribution) for all r ? 2. Previously, only the limit distributions for r = 1, 2, and 3 were known.
Relation: 26(4), pp.404-417
URI: http://ntour.ntou.edu.tw/handle/987654321/27816
Appears in Collections:[資訊工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback